# SDR AALA202101149001

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 35,308 hours, 13,766 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20534100
- Part serial: 50362
- Condition: Seized
- Location: Nr 4
- Part time: 16,264 hours, 6,447 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  ABORTED TAKEOFF AT 70 KNOTS DUE TO HOT BRAKES ECAM.  REPLACED NR 4 BRAKE ASSEMBLY, IAW AMM 32-42-27.
